Volume 19, Issue 1
A Harnack Inequality Approach to the Interior Regularity Gradient Estimates of Geometric Equations

Luis A. Caffarelli & Lihe Wang

DOI:

J. Part. Diff. Eq., 19 (2006), pp. 16-25.

Published online: 2006-02

Preview Full PDF 463 1869
Export citation
  • Abstract

In this paper we prove the gradient estimates for fully nonlinear geometric equation using a normal perturbation techniques.

  • Keywords

Fully nonlinear equation geometric equation gradient estimate

  • AMS Subject Headings

35B65 35K55.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-16, author = {}, title = {A Harnack Inequality Approach to the Interior Regularity Gradient Estimates of Geometric Equations}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {1}, pages = {16--25}, abstract = {

In this paper we prove the gradient estimates for fully nonlinear geometric equation using a normal perturbation techniques.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5318.html} }
TY - JOUR T1 - A Harnack Inequality Approach to the Interior Regularity Gradient Estimates of Geometric Equations JO - Journal of Partial Differential Equations VL - 1 SP - 16 EP - 25 PY - 2006 DA - 2006/02 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5318.html KW - Fully nonlinear equation KW - geometric equation KW - gradient estimate AB -

In this paper we prove the gradient estimates for fully nonlinear geometric equation using a normal perturbation techniques.

Luis A. Caffarelli & Lihe Wang . (2019). A Harnack Inequality Approach to the Interior Regularity Gradient Estimates of Geometric Equations. Journal of Partial Differential Equations. 19 (1). 16-25. doi:
Copy to clipboard
The citation has been copied to your clipboard